MAUDE Adverse Event Report: Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® Buffered Sodium Citrate (9NC) Blood Collection Tubes; Tubes, vials, systems, serum separators, blood collection

Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® Buffered Sodium Citrate (9NC) Blood Collection Tubes; Tubes, vials, systems, serum separators, blood collection
Catalog Number 363083
Medical Device Problem Code Overfill (2404)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
Report 5 of 10 it was reported that during blood draw of one patient using bd vacutainer® buffered sodium citrate (9nc) blood collection tubes, an unspecified number of tubes overfilled.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.E.1.Initial reporter facility name: (b)(6) hospital d.4.Medical device expiration date: unknown h.4.Device manufacture date: unknown the lot number was not reported; however, two potential lot numbers were provided.The information for that number is as follows: d4.Medical device lot#: 6135940 d4.Medical device expiration date: 28-feb-2027 h4.Device manufacture date: 15-may-2026 d4.Medical device lot#: 6135939 d4.Medical device expiration date: 28-feb-2027 h4.Device manufacture date: 15-may-2026 investigation summary: bd received 2 photos for investigation related to lot numbers 6135939, 6135940 and unknown.Upon evaluation, the photos did not show the customer¿s reported failure mode of overfill.A total of 100 retained samples from both lots were visually inspected, with no issues identified.Functional tests were performed on 10 retained samples from the production lots, and all tubes were found to be within specification limits.The device history records were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.Additionally, an unknown lot number was provided; therefore, a review of the device history record for the unknown lot number could not be conducted.This complaint has not been confirmed for the lots 6135939, 6135940, and unknown, for the indicated failure mode: draw volume.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.

Brand Name
BD Vacutainer® Buffered Sodium Citrate (9NC) Blood Collection Tubes
Common Device Name
Tubes, vials, systems, serum separators, blood collection
Manufacturer (Section D)
Becton Dickinson & CO (Franklin Lakes)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (Broken Bow)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
+1(201)847-5186
MDR Report Key50900334
Report Number1917413-2026-00906
Device Sequence Number17605599
Product Code JKA
UDI-Device Identifier30382903630838
UDI-Public(01)30382903630838
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K013971
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number363083
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown